# SDR YENA20090902105

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 8,595 hours, 5,091 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101636A
- Part serial: 0309
- Condition: Failed
- Location: Cargo Bay
- Part time: 8,603 hours, 5,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 654 JFK-JFK SMOKE IN CABIN AT 500 FEET RECEIVED CALL FROM INFLIGHT.  REPORTING SMOKE IN CABIN OVERWING WAS VISIBLE.  ALSO HAD ODOR IN COCKPIT.  PERFORMED FIM TASK 21-20-00-810-801A.  REMOVED AND REPLACED AFT CARGO COMPARTMENT ELECTRONIC EQUIPMENT RACK VENTILATION FAN.  OPS CHECK OK.
